Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6016 Publications


2014 | Journal Article | IST-REx-ID: 248 | OA
Rational points on pencils of conics and quadrics with many degenerate fibres
T.D. Browning, L. Matthiesen, A. Skorobogatov, Annals of Mathematics 180 (2014) 381–402.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 249
Cubic hypersurfaces and a version of the circle method for number fields
T.D. Browning, P. Vishe, Duke Mathematical Journal 163 (2014) 1825–1883.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 252
Counting rational points on del Pezzo surfaces with a conic bundle structure
T.D. Browning, M. Jones, Acta Arithmetica 163 (2014) 271–298.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 254
The polynomial sieve and equal sums of like polynomials
T.D. Browning, International Mathematics Research Notices 2015 (2014) 1987–2019.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 255
Rational points on intersections of cubic and quadric hypersurfaces
T.D. Browning, R. Dietmann, R. Heath Brown, Journal of the Institute of Mathematics of Jussieu 14 (2014) 703–749.
View | DOI
 

Search

Filter Publications